HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Backward shift invariant subspaces in the bidisc

Files in This Item:
pre572.pdf320.41 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83717

Title: Backward shift invariant subspaces in the bidisc
Authors: Izuchi, K. Browse this author
Nakazi, T. Browse this author
Keywords: bidisc
Hardy space
backward shift
invariant subspace
double commuting
Issue Date: Nov-2002
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 572
Start Page: 1
End Page: 8
Abstract: Suppose that Tq, is a Toeplitz operator with a symbol 1> on the Hardy space H2 on the bidisc. Let N be a backward shift invariant subspace of H2, that is, N is an invariant subspace under r; and T:U. Let P be the orthogonal projection from H2 onto N. For 1> in H00 put Sq, = PTq,[N. In this paper, we give a characterization of a , backward shift invariant subspace which satisfies SzS􀀄 S􀀄Sz.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69321
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University